Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Does anyone had an side effects from taking Blood pressure medication ?

Does anyone had an side effects from taking Blood pressure medication? Effects such as palpitations? and feelings of weakness and fatigue Valsartan DIOVAN
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I am permanently tired but unsure as to the cause (or causes - as is my GP) as I take 19 ppd (pills per day) and 20 on Sundays. At least I'm still alive! (In between the long sleeps) I don't find the medical profession too helpful with these symptoms which I have had since a heart bi-pass some 18 years ago! At least I.m still alive (as I said earlier!) Are you still enjoying life? I do most of the time, and, you guessed it.... At least I'm still alive! Good luck with your health PS - I have tried the private sector(several times) in desperation but all they want is ones dosh! Should have known better, but.... At least I'm still alive!!!
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor